# SDR ASAA2012111193294

- Difficulty date: November 11, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 59,812 hours, 39,036 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 65528546
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A STATES R2 DOOR REQUIRES MORE THAN NORMAL EFFORT TO OPEN AND SEEMS TO BE BINDING IN THE DOOR OPENING.  ADJUSTED R2 DOOR GUIDE ARM IAW AMM 52-41-21-404-004, STEP 6.  R2 DOOR OPERATES CORRECTLY IAW AMM 52-41-21-714-010.
